# SDR A6WA2012F00258

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 210,818 hours, 20,398 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING & STEERING INOP CAUTION AFTER TAKEOFF.  OCCURED ON RETRACTION WITH MESSAGE POSTED FOR 28 SECONDS DIVERTED &  NORMAL LANDING.  REPLACED NOSE WHEEL SELECTOR VALVE.
